zbMATH — the first resource for mathematics

Real, \(p\)-adic and adelic noncommutative scalar solitons. (English) Zbl 1071.35539
Dragovich, B. (ed.) et al., Proceedings of the summer school in modern mathematical physics, Sokobanja, Yugoslavia, August 13–25, 2001. Belgrade: Institute of Physics (ISBN 86-82441-09-8). Sveske Fiz. Nauka, Ser. A, Conf. 3, 283-296 (2002).
The authors successfully demonstrate a new method for obtaining soliton solutions of the basic equation in scalar field theory, \(\phi\star\phi=\phi\) (\(\star\) is the Moyal product). Using their method they reobtain the simplest soliton solution in \(2+1\) single scalar field theory, and other solutions. They also generalize the basic equation in \(p\)-adic case and find corresponding \(p\)-adic and adelic solutions of it.
For the entire collection see [Zbl 1014.00035].
35Q51 Soliton equations
53D55 Deformation quantization, star products
81T99 Quantum field theory; related classical field theories